Alert archive / Louisiana / Tornado Warnings in 2006
Tornado Warning 84, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Nov 15, 2006, 2:54 AM CST for Washington Parish, Louisiana; Walthall County, Mississippi. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2006, 2:54 AM CST (08:54 UTC)
- Expired
- Nov 15, 2006, 3:30 AM CST
- In force
- 36 min
- Issued by
- NWS New Orleans, LA
- Area
- Counties, with a storm outline in the text
Counties Washington Parish, LA, Walthall County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 2:55 AM CST | TORNADO 1 | 13 Ne Franklinton, LA | SHERIFFS OFFICE REPORTED TORNADO TOUCHDOWN NEAR THE MISSISSIPPI STATE LINE...ABOUT 2 MILES NORTH OF THE THOMAS COMMUNITY.ONE HOUSE HEAVILY DAMAGED AND TWO OTHER DAMAGED. |
| Nov 15, 3:05 AM CST | TORNADO 2 | 4 Se Dexter, MS | *** 1 INJ *** NWS GROUND SURVEY INDICATED TORNADO TRACK EXTENDED ACROSS SOUTHEAST WALTHALL COUNTY FROM 5 MILES SSW OF DEXTER TO 10 MILES ESE OF DEXTER. ESTIMATED PATH APPROXIMATELY 12 MILES LONG. 11 STRUCTURES WITH MAJOR DAMAGE AND 5 WITH MINOR DAMAGE. ONE INJ |
| Nov 15, 3:15 AM CST | TORNADO | 4 Se Dexter, MS | TORNADO DAMAGE RELAYED FROM WFO JACKSON. SEVERAL HOMES DAMAGED IN SOUTHEASTERN WALTHALL COUNTY NEAR HIGHWAY 48 AND THE STONGER ROAD AREA. 2 HOMES REPORTED TO HAVE ROOFS RIPPED OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 11:25 PM CST | Tornado Watch | SPC | 6 hr |
| Nov 15, 1:59 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLIX 150854 TORLIX LAC117-MSC147-150930- /O.NEW.KLIX.TO.W.0084.061115T0854Z-061115T0930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 254 AM CST WED NOV 15 2006 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * TORNADO WARNING FOR... WASHINGTON PARISH IN SOUTHEAST LOUISIANA WALTHALL COUNTY IN SOUTHERN MISSISSIPPI * UNTIL 330 AM CST * AT 251 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES SOUTHWEST OF DEXTER...OR ABOUT 9 MILES NORTH OF FRANKLINTON... MOVING EAST AT 35 MPH. * THE TORNADO WILL BE NEAR... DEXTER BY 305 AM CST GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. LAT...LON 3104 9023 3089 9018 3094 8975 3114 9000 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 14, 4:19 PM CST, 10 hours 35 minutes earlier.
Area forecast discussion, Nov 14, 4:19 PM CST, 10 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
419 PM CST TUE NOV 14 2006
.DISCUSSION...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING
TORNADOES FOR MUCH OF THE AREA THE REMAINDER OF THIS AFTERNOON
THROUGH WEDNESDAY MORNING. THE TORNADO THREAT AND SEVERE DAMAGING
STRAIGHT LINE WINDS WILL INCREASE DRAMATICALLY OVER THE NEXT
COUPLE HOURS.
STRONG NORTHWEST FLOW SHORTWAVE TROUGH AND ASSOCIATED STRONG UPPER
JET MOVING INTO THE HIGH PLAINS IS STILL EXPECTED TO CARVE OUT A
DEEP TROUGH AND UPPER LOW AS IT SWINGS THROUGH THE LOWER MS VALLEY
ON WEDNESDAY. THE WARM FRONT...LOCATED FROM JUST WEST OF BATON
ROUGE TO NEAR HOUMA AT 22Z...IS EXPECTED TO LIFT NORTH THROUGH THE
FORECAST AREA THIS EVENING...THEN THE ASSOCIATED COLD FRONT WILL
MOVE THROUGH THE AREA WEDNESDAY MORNING THROUGH EARLY AFTERNOON.
STRONG DYNAMICS...RAPIDLY INCREASING MOISTURE...MODERATE
INSTABILITY...AND STRONG SHEAR WILL REMAIN SUPPORTIVE OF SEVERE
THUNDERSTORMS AND LOCALLY HEAVY RAINFALL THROUGH WEDNESDAY
MORNING. THE MODERATE RISK MEANS THERE IS POTENTIAL FOR
SIGNIFICANT SEVERE WEATHER...OR MORE WIDESPREAD COVERAGE OF STRONG
DAMAGING WINDS. THOSE AT GREATEST RISK...IN TEMPORARY TRAILERS OR
OTHER UNSECURED STRUCTURES...SHOULD HAVE STURDY SHELTER OR
PERMANENT HOME AVAILABLE IN CASE A WARNING IS ISSUED OR SEVERE
WEATHER SUDDENLY DEVELOPS. NEIGHBORS AND FAMILY MEMBERS SHOULD
CHECK ON THOSE THAT MIGHT NOT HAVE MEANS TO RELOCATE TO A STURDY
SHELTER OR PERMANENT HOME.
HEAVY RAIN POTENTIAL IS CAUSE FOR SOME CONCERN BECAUSE OF VERY
HIGH RAINFALL RATES...HOWEVER...THE FAST MOVEMENT OF THE STRONGER
STORMS SHOULD KEEP RAINFALL AMOUNTS FROM GETTING TOO OUT OF HAND.
COULD STILL SEE SOME WIDESPREAD 2 TO 3 INCH AMOUNTS WITH LOCAL QPF
OF 4 TO 5 INCHES. THIS COULD CAUSE SOME FLOODING PROBLEMS IN
POORLY DRAINED AREAS.
AFTER COLD FRONTAL PASSAGE WEDNESDAY...MUCH COLDER AIR WILL MOVE
INTO THE AREA LATE WEDNESDAY THROUGH FRIDAY. TEMPERATURES COULD BE
COLD ENOUGH FOR FROST IN SOME NORTHERN LOCATIONS THURSDAY NIGHT.
&&
.MARINE...
UPGRADED SMALL CRAFT ADVISORY TO GALE WARNING FOR THE COASTAL
WATERS EAST OF THE MS RIVER FOR PORTIONS OF WEDNESDAY AND
WEDNESDAY NIGHT. THERE COULD BE GUSTS TO GALE FORCE WEST OF THE MS
RIVER...BUT SUSTAINED WINDS SHOULD REMAIN BELOW GALE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 61 67 42 60 / 90 90 10 10
BTR 63 69 43 60 / 90 70 10 0
MSY 65 75 47 61 / 90 90 10 10
GPT 63 73 44 61 / 90 90 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM CST THURSDAY
FOR GMZ530.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 8 AM CST
WEDNESDAY FOR GMZ555-GMZ575.
SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY NIGHT TO 12 PM CST
THURSDAY FOR GMZ555-GMZ575.
GALE WARNING FROM 8 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT
FOR GMZ555-GMZ575.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST
THURSDAY FOR GMZ550-GMZ570.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM CST THURSDAY
FOR GMZ530.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 8 AM CST
WEDNESDAY FOR GMZ555-GMZ575.
SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY NIGHT TO 12 PM CST
THURSDAY FOR GMZ555-GMZ575.
GALE WARNING FROM 8 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT
FOR GMZ555-GMZ575.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST
THURSDAY FOR GMZ550-GMZ570.
&&
22Hazardous weather outlook, Nov 14, 6:44 PM CST, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 644 PM CST TUE NOV 14 2006 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-151300- PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM- PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE- ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS- LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES- LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE- POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST- ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE- UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL- WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 644 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT ...THUNDERSTORMS AND HEAVY RAIN... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA...NORTH AND WEST OF NEW ORLEANS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST AND SOUTH OF NEW ORLEANS...AND ALONG THE MISSISSIPPI COAST. A WARM FRONT AND UPPER LEVEL DISTURBANCES WILL MOVE ACROSS WESTERN AND SOUTHERN PORTIONS OF EAST CENTRAL AND SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI THIS EVENING. CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. AN UPPER-LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE REGION LATE TONIGHT INTO WEDNESDAY MORNING. CONDITIONS WILL AGAIN FAVOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT LATE TONIGHT INTO WEDNESDAY MORNING. ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ARE POSSIBLE ONCE AGAIN OVERNIGHT...ESPECIALLY OVER EXTREME SOUTHWEST MISSISSIPPI...SOUTH-CENTRAL MISSISSIPPI...AND PARTS OF EAST-CENTRAL AND SOUTHEAST LOUISIANA...NORTH OF INTERSTATE 10 AND LAKE PONTCHARTRAIN. IN ADDITION...DAMAGING WINDS IN EXCESS OF 60 MPH ARE POSSIBLE AS A SQUALL LINE OF STORMS APPROACHES EXTREME SOUTHWEST MISSISSIPPI LATE TONIGHT. HEAVY RAINFALL WILL ACCOMPANY SOME OF THE THUNDERSTORMS TODAY WITH LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES. LATE TONIGHT...MORE WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED. ...MARINE... STRONG SOUTH WINDS ARE EXPECTED OVER THE COASTAL WATERS TONIGHT. A SMALL CRAFT ADVISORY WILL BE IN EFFECT AFTER 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST WEDNESDAY MORNING ACROSS EASTERN SECTIONS OF SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA...GENERALLY ALONG AND EAST OF INTERSTATE 55...METROPOLITAN NEW ORLEANS...AND HOUMA. WEST OF THIS AREA...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY MORNING. A SQUALL LINE WITH STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI WEDNESDAY MORNING. DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES ARE EXPECTED ACROSS PORTIONS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI AHEAD OF THE COLD FRONT. IN ADDITION...HEAVY RAINFALL WITH STORM TOTALS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCALLY HEAVIER AMOUNTS OF 4 TO 5 INCHES POSSIBLE THROUGH MIDDAY WEDNESDAY. HEAVY RAINFALL COULD RESULT IN FLOODING OF SOME LOW LYING AREAS AND STREETS. STRONG WINDS ARE EXPECTED BEHIND THE COLD FRONT ACROSS THE AREA. OVER LAND...WINDS OF 20 TO 30 MPH CAN BE EXPECTED WITH GUSTS TO 30 TO 40 MPH. A SMALL CRAFT ADVISORY WILL BE IN EFFECT ACROSS THE TIDAL LAKES AND THE GULF COASTAL WATERS TONIGHT THROUGH THURSDAY MORNING...WITH A GALE WARNING FOR GULF COASTAL WATERS EAST OF THE MISSISSIPPI RIVER WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. WINDS WILL BE 20 TO 30 KNOTS ACROSS MUCH OF THE TIDAL LAKES AND COASTAL WATERS THROUGH THIS TIME-FRAME...WITH 30 TO 35 KNOTS EXPECTED EAST OF THE MISSISSIPPI RIVER. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS REQUESTED IN THE TORNADO WATCH AREA.
In the hours before
Special weather statement, Nov 15, 12:54 AM CST, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1254 AM CST WED NOV 15 2006 LAZ034>036-047-048-MSZ068-150800- EAST BATON ROUGE-EAST FELICIANA-POINTE COUPEE-WEST BATON ROUGE- WEST FELICIANA-WILKINSON- 1254 AM CST WED NOV 15 2006 ...STRONG THUNDERSTORMS MOVING ACROSS THE BATON ROUGE AREA AND THE FELICIANAS... AT 1248 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR WOODVILLE IN SOUTHWEST MISSISSIPPI THROUGH NEW ROADS INTO SOUTHERN SECTIONS OF THE CITY OF BATON ROUGE. THESE THUNDERSTORMS ARE MOVING TO THE NORTHEAST AT 40 MPH...AND WILL AFFECT AREAS IN AND AROUND WOODVILLE...NORWOOD...SPILLMAN...ST. FRANCISVILLE...PORT ALLEN... AND BATON ROUGE THROUGH 2 AM. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WINDS GUSTING TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...PEA SIZE HAIL... AND RAINFALL OF UP TO AN INCH. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS AND CAN BLOW AROUND UNSECURED OBJECTS. MOVE INDOORS WHEN THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED. 32
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 12:26 AM CST | Tornado Warning | LIX | Saint Helena, Tangipahoa | 34 min |
| Nov 15, 1:42 AM CST | Tornado Warning | LIX | Saint Helena | 33 min |
| Nov 15, 2:06 AM CST | Tornado Warning | LIX | Tangipahoa | 24 min |
| Nov 15, 2:23 AM CST | Tornado Warning | LIX | Tangipahoa, Washington | 37 min |
| Nov 15, 2:35 AM CST | Tornado Warning | LIX | Terrebonne | 25 min |
| Nov 15, 2:45 AM CST | Tornado Warning | LIX | Assumption | 30 min |
| Nov 15, 2:50 AM CST | Tornado Warning | LIX | Saint James, Saint John the Baptist | 25 min |
| Nov 15, 3:00 AM CST | Tornado Warning | LIX | Lafourche, Terrebonne | 45 min |
| Nov 15, 3:11 AM CST | Special Marine Warning | LIX | 64 min | |
| Nov 15, 3:13 AM CST | Tornado Warning | LIX | Saint John the Baptist | 32 min |
| Nov 15, 3:18 AM CST | Tornado Warning | LIX | Saint James, Saint John the Baptist | 27 min |
| Nov 15, 3:26 AM CST | Tornado Warning | LIX | Jefferson, Saint Charles | 34 min |
| Nov 15, 3:32 AM CST | Special Marine Warning | LIX | 58 min | |
| Nov 15, 3:43 AM CST | Tornado Warning | LIX | Lafourche, Terrebonne | 32 min |
| Nov 15, 3:49 AM CST | Tornado Warning | LIX | Orleans, Saint Bernard | 26 min |
| Nov 15, 3:57 AM CST | Tornado Warning | LIX | Jefferson, Plaquemines | 33 min |
| Nov 15, 4:01 AM CST | Tornado Warning | LIX | Lafourche, Saint Charles | 29 min |
| Nov 15, 4:10 AM CST | Tornado Warning | LIX | Saint James, Saint John the Baptist | 35 min |
| Nov 15, 4:18 AM CST | Special Marine Warning | LIX | 117 min | |
| Nov 15, 4:25 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 15, 4:42 AM CST | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more | 19 hr |
| Nov 15, 5:02 AM CST | Tornado Warning | LIX | Plaquemines | 28 min |
| Nov 15, 5:04 AM CST | Special Marine Warning | LIX | 116 min | |
| Nov 15, 6:31 AM CST | Special Marine Warning | LIX | 119 min | |
| Nov 15, 6:59 AM CST | Flash Flood Warning | LIX | Ascension, Livingston, Saint Tammany, Tangipahoa | 3 hr |
| Nov 15, 7:08 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 15, 7:41 AM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 49 min |
| Nov 15, 8:26 AM CST | Special Marine Warning | LIX | 94 min | |
| Nov 15, 8:34 AM CST | Special Marine Warning | LIX | 116 min | |
| Nov 15, 9:10 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 15, 9:58 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 15, 10:25 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 15, 12:09 PM CST | Special Marine Warning | LIX | 96 min | |
| Nov 15, 12:25 PM CST | Special Marine Warning | LIX | 65 min | |
| Nov 15, 1:24 PM CST | Special Marine Warning | LIX | 51 min | |
| Nov 15, 1:44 PM CST | Special Marine Warning | LIX | 91 min | |
| Nov 14, 6:28 PM CST | Tornado Warning | LIX | Pearl River | 32 min |
| Nov 15, 12:42 AM CST | Tornado Warning | LIX | Amite, Pike | 33 min |
| Nov 15, 1:07 AM CST | Tornado Warning | LIX | Pike, Walthall | 23 min |
| Nov 15, 1:28 AM CST | Tornado Warning | LIX | Walthall | 17 min |
| Nov 15, 1:34 AM CST | Tornado Warning | LIX | Amite | 26 min |
| Nov 15, 1:57 AM CST | Tornado Warning | LIX | Amite, Pike | 33 min |
| Nov 15, 6:21 AM CST | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 39 min |
| Nov 15, 6:31 AM CST | Tornado Warning | LIX | Jackson | 29 min |
| Nov 15, 6:35 AM CST | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
| Nov 15, 7:47 AM CST | Flash Flood Warning | LIX | Hancock, Pearl River | 118 min |
| Nov 15, 8:25 AM CST | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 35 min |
| Nov 15, 9:25 AM CST | Flash Flood Warning | LIX | Hancock, Harrison, Jackson | 2 hr |
| Nov 15, 11:23 AM CST | Flash Flood Warning | LIX | Jackson | 97 min |
| Nov 15, 11:28 AM CST | Severe Thunderstorm Warning | LIX | Jackson | 32 min |
| Nov 15, 12:58 PM CST | Flash Flood Warning | LIX | Jackson | 2 hr |
Nearby
Tornado Warnings in Louisiana, 2006Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.